Note on the estimation of the squared cross-validated multiple correlation of a regression model
Bibliographic Data
| ID | 16869387 |
|---|---|
| Authors | Philippe Cattin, Philippe C Cattin (0000-0001-8785-2713, University of Connecticut, corresponding author) |
| Year | 1980 |
| Volume | 87 |
| Issue | 1 |
| Pages | 63-65 |
| Publication date | 1980-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Psychological Bulletin (JOURNAL) |
| Journal identifiers | ISSN: 0033-2909 • E-ISSN: 1939-1455 |
| Publisher | American Psychological Association (APA) (PUBLISHER) |
| DOI | 10.1037/0033-2909.87.1.63 |
| OpenAlex | W2033129409 |
| Language | EN |
| Citations received | 3 |
Bayesian multivariate linear regression · Correlation · Econometrics · Estimation · Linear regression · Mean squared error · Regression · Regression analysis · Regression dilution · Statistics · Advanced Statistical Methods and Models · Advanced Statistical Process Monitoring · Engineering · Mathematics · Statistical Methods and Inference
| Citations per year | 0.07 |
|---|---|
| Citation span | 1981 - 1982 (2) |
| Highly cited | No |